# SDR FDEA201405020914

- Difficulty date: May 2, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 28,324 hours, 19,888 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: A

## Discrepancy

AT FL 390, ACFT SHUDDERED WITH A ASSOCIATED POP.  EGT WENT INTO RED, FOR RT ENGINE.  IMMEDIATELY  BROUGHT RT THROTTLE TO IDLE.  EGT WAS IN THE RED APPROX 15 SECONDS AFTER THROTTLE WAS AT  IDLE, MOTOR RAN NORMALLY AT IDLE.  CAPTAIN STATED THAT HE  OBSERVED THE RT ENGINE EGT IN EXCESS OF 935 & THAT IT WAS APPROX AT THAT TEMPERTURE FOR 10 TO 15 SECONDS.   REMOVED RIGHT ENGINE PER W/C 71T0002-RR AND INSTALLED SERVICEABLE ENGINE PER W/C 71T0902-RR. ALL REQ'D ENGINE RUNS COMPLETE.  ACFT OK FOR SERVICE.
